# SDR JJBA20251027084

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 41,340 hours, 27,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 20096
- Condition: Inoperative
- Location: Zone 200
- Part time: 4 hours, 4 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED RH FWD EMERGENCY LIGHT LAMP. OPS CHECK FAILED. REMOVED AND REPLACED EMERGENCY BATTERY #2. OPS CHECK SAT.
